RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Berkolaiko, Mark Zinovevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:205
Abstract pages:1724
Full texts:892
References:115
Professor
Doctor of physico-mathematical sciences (1990)
Birth date: 8.05.1945

http://www.mathnet.ru/eng/person19923
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191613

Publications in Math-Net.Ru
1995
1. M. Z. Berkolaiko, I. Ya. Novikov, “Bases of splashes and linear operators in anisotropic Lizorkin–Triebel spaces”, Trudy Mat. Inst. Steklov., 210 (1995),  5–30  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 210 (1995), 2–21
1994
2. M. Z. Berkolaiko, I. Ya. Novikov, “On infinitely smooth compactly supported almost-wavelets”, Mat. Zametki, 56:3 (1994),  3–12  mathnet  mathscinet  zmath; Math. Notes, 56:3 (1994), 877–883  isi
3. M. Z. Berkolaiko, I. Ya. Novikov, “Images of wavelets under the influence of convolution operators”, Mat. Zametki, 55:5 (1994),  13–24  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 446–454  isi
1993
4. M. Z. Berkolaiko, I. Ya. Novikov, “Unconditional bases in spaces of functions of anisotropic smoothness”, Trudy Mat. Inst. Steklov., 204 (1993),  35–51  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 204 (1994), 27–41
1987
5. M. Z. Berkolaiko, “Convexity of Banach spaces and imbedding theorems”, Trudy Mat. Inst. Steklov., 180 (1987),  49–50  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 55–56
1986
6. M. Z. Berkolaiko, “Inequalities of different metrics in mixed norms and embedding theorems”, Dokl. Akad. Nauk SSSR, 288:4 (1986),  788–791  mathnet  mathscinet
1985
7. M. Z. Berkolaiko, “Theorems on traces on coordinate subspaces for some spaces of differentiable functions with anisotropic mixed norm”, Dokl. Akad. Nauk SSSR, 282:5 (1985),  1042–1046  mathnet  mathscinet  zmath
1984
8. M. Z. Berkolaiko, “Traces of generalized spaces of differentiable functions with mixed norm”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  270–274  mathnet  mathscinet  zmath
1983
9. M. Z. Berkolaiko, “Imbedding theorems for different metrics and measurements of generalized Besov spaces”, Trudy Mat. Inst. Steklov., 161 (1983),  18–28  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 19–31
10. M. Z. Berkolaiko, V. I. Ovchinnikov, “Inequalities for entire functions of exponential type in symmetric spaces”, Trudy Mat. Inst. Steklov., 161 (1983),  3–17  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 1–17
1982
11. M. Z. Berkolaiko, V. I. Ovchinnikov, “Inequalities for different metrics and dimensions in symmetric spaces, and imbeddings of generalized Besov spaces”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  781–784  mathnet  mathscinet  zmath
12. M. Z. Berkolaiko, “Interpolation of quasilinear operators and inequalities for entire functions in symmetric spaces”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  60–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 47–48  isi
1980
13. M. Z. Berkolaiko, “Imbedding theorems for generalized Besov and Hölder spaces”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  521–525  mathnet  mathscinet  zmath
1979
14. M. Z. Berkolaiko, Ya. B. Rutitskii, “On a class of function spaces”, Dokl. Akad. Nauk SSSR, 244:1 (1979),  16–19  mathnet  mathscinet  zmath
1977
15. M. Z. Berkolaiko, “Estimates of the moduli of continuity of functions in the spaces $B_{p,\theta}^{a,\varphi}$ and $H_{\varphi,\theta}$ and their applications”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  761–764  mathnet  mathscinet  zmath
16. M. Z. Berkolaiko, “Some classes of subspaces of Hölder spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 7,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:7 (1977), 1–7
1972
17. M. Z. Berkolaiko, “Certain subspaces of the spaces $H_\varphi^0$”, Uspekhi Mat. Nauk, 27:3(165) (1972),  193–194  mathnet  mathscinet  zmath
1970
18. M. Z. Berkolaiko, Ya. B. Rutitskii, “Operators in Hölder spaces”, Dokl. Akad. Nauk SSSR, 192:6 (1970),  1199–1201  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020